# SDR 2006052401

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000053
- Aircraft time: 3,624 hours, 2,418 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 7667 ORD TO ABQ DURING ROTATION A/C STARTED VIBRATING BADLY.  CREW SUSPECTED TIRE FAILURE AND DECLARED EMERGENCY.  LANDING WAS UNEVENTFUL EXCEPT FOR HEAVY VIBRATION.  AFTER MAINTENANCE INSPECTION THE CREW TAXIED TO THE GATE.  RIGHT OUTBOARD TIRE FOUND SEPARATED ALONG WITH DAMAGE TO BRAKES, LANDING GEAR, FUSELAGE, AND WING.  ORD MAINTENANCE PREPARED THE AIRCRAFT FOR FERRY FLIGHT.  AIRCRAFT FERRIED TO IND FOR REPAIRS.
